# SDR MASA200800359

- Difficulty date: May 1, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 22,096 hours, 17,431 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 559B
- Condition: Jammed
- Location: T/E Flap
- Part time: 14,818 hours, 11,078 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 2986 SLC-LAS.  FLAPS FAIL CAUTION AT ZERO DEGREES IN CLIMBOUT.  FLAP HANDLE AT ZERO AND NOT MOVED.  REPLACED THE RT BPSU.
